# SDR AALA20110209TUL03

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 57,257 hours, 29,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP CRACKED AT STATION 493.  REPAIRED CUSP AT LEFT STATION 493 BY INSTALLING DOUBLER PER AARD 53-20-00-16.
